# SDR UPS08853898

- Difficulty date: October 25, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR EFN 700200001086 REQUIRES EVALUATION AND DISPOSITION ORIGINAL N RC 145820 RT WING L/E STA XRS 6.22 LOWER RIB IS CRACKED.  NO REPAIR AT STATION STA XRS 6.22 REPAIR IS AT XAS 62.2 FOUND REPAIR TO HAVE BEEN ACCP IAW DC8 SRM 57-02-00-0.
